Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Availability of a Redundant System with Two Parallel Active Components under Markovian Assumptions

( Volume 3 Issue 2,February 2017 ) OPEN ACCESS
Author(s):

Jaechan Shim, Chang Kyu Kim, Yutae Lee

Abstract:

We consider a redundant system which consists of two parallel active components. The time-to-failure and the time-to-repair of the components follow exponential distributions. The repairs of failed components are randomly interrupted. The time-to-interrupt is taken from an exponentially distributed random variable and the interrupt times are also exponentially distributed. We obtain the availability for the system.

Paper Statistics:

Total View : 205 | Downloads : 196 | Page No: 17-18 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.